# SDR FAUA20190325101

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N143C
- Make and model: Gulstm G1159
- Aircraft serial: 043
- Aircraft time: 3,961 hours, 2,833 cycles
- Engine: Pwc PW306A
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 4AS181001502
- Part serial: 242
- Condition: Iced
- Location: Zone 600
- Part time: 3,961 hours, 2,833 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE AILERONS WOULD NOT RESPOND, PILOT HAD TO PULL AILERON ROLL DISCONNECT FOUND THAT THE LT WOULD RESPOND AND RT STILL HAD NO RESPONSE PILOT DECLARED EMERGENCY AND ASK FOR A NEW DESTINATION TO KGJT UPON SHORT FINAL INTO KGJT PILOT REPORTED REGAINING CONTROL OF RT AILERON. PILOT REPORTED HEAVY RAIN AND WEATHER AT DEPARTURE. MET AIRCRAFT ON LANDING TO INSPECT AILERONS FOUND MOISTURE BETWEEN AILERONS AND SEALS FREEZING AT ALTITUDE PREVENTING RT AILERON FROM MOVING FREELY IN FLIGHT. DRIED ALL MOISTURE FROM UNDER SEAL AREA, CLEANED WING SEALS, INSPECTED FOR DAMAGE NONE NOTED AT THIS TIME. PERFORMED AILERON RECONNECT PROCEDURES AND OPERATED AILERONS WITH AUX PUMP THROUGH SEVERAL CYCLES NO DEFECTS NOTED IAW MAINTENANCE MANUAL CHAPTER 27-10-00 AILERON AND TAB ADJUSTMENT/TEST. OPERATIONAL CHECK GOOD. DETERMINED ROOT CAUSE TO BE MOISTURE BETWEEN AILERON AND SEALS FREEZING AT ALTITUDE AND PREVENTING RT AILERON FROM MOVING FREELY IN FLIGHT.
